# SDR FDEA201006252193

- Difficulty date: June 25, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,991 hours, 30,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 53FX15513
- Condition: Gouged
- Location: Bs 560 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON MCD INNER DOUBLER STA. 560 S4L. REMOVED MCD INNER SKIN UPPER CENTER PANEL IAW SRM 51-30-2. FABRICATED NEW MCD INNER SKIN UPPER CENTER PANEL FROM 2024T3 .090" DIM. 88" X 34" IAW SRM 53-10-2 FIGURE 3A. INSTALLED NEW MCD INNER SKIN UPPER CENTER PANEL IAW SRM 51-30-2.
